# SDR HALA20241230388

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 29,234 hours, 4,694 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,234 hours, 4,694 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FADEC SYS FAULT. PERFORMED TSM 75-33-00-810-801A. TORQUE MOTOR OF VSV CHANNEL A CONTROLLER FOUND WITHIN LIMITS. VSV CONTROLLER B CHANNEL FOUND OVER LIMIT. PERFORMED TSM 73-21-89-810-810-A DUE TO PFR 732151, MULTIPLE FAULTS SHOWN.   R & R NR 1 EEC IAW 73-21-34.. BITE TEST OF EEC GOOD. NO FAULTS/DEFECTS NOTED.  R & R VSV CONTROL UNIT PER AMM 75-33-51. LEAK CHECK GOOD.  PENDING OPSCHECK/ HPR. HPR UNSAT. NUMEROUS ENG 1 FAULTS DURING TAXI OUT.  PERFORMED TSM 73-21-89-810-810-A STEP 4.B(2) (B) THROUGH 4.B(4) (C). CONTINUITY GOOD. NO SHORTS TO GROUND. INSULATION RESISTANCE CHECK GOOD ON ALL WIRES LISTED PER TSM. R & R NR 1 EEC PER AMM 73-21-34. ACCOMP HPR. ALL TEST PASS. NO DEFECTS NOTED. OK FOR SERVICE.
